Alert archive / North Carolina / Flash Flood Warnings in 2019
Flash Flood Warning 4, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Apr 15, 2019, 1:24 AM EDT for Wake County, North Carolina. It was in force for 80 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2019, 1:24 AM EDT (05:24 UTC)
- Expired
- Apr 15, 2019, 2:44 AM EDT
- In force
- 80 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 19 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 1:40 AM EDT | FLASH FLOOD | 2 Sse Raleigh, NC | FLOODING IN RALEIGH AT THE FOLLOWING INTERSECTIONS: W PEACE ST AND CAPITAL BLVD, GLENWOOD AVE AND W PEACE ST, ATLANTIC AVE AND HODGES ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 5.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 558 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.2
The text
As transmitted.
880
WGUS52 KRAH 150524
FFWRAH
NCC183-150830-
/O.NEW.KRAH.FF.W.0004.190415T0524Z-190415T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
124 AM EDT MON APR 15 2019
The National Weather Service in Raleigh has issued a
* Flash Flood Warning for...
Central Wake County in central North Carolina...
* Until 430 AM EDT
* At 123 AM EDT, Doppler radar indicated training thunderstorms that
were continuously redeveloping across the warned area. Flash
flooding is expected to begin shortly in Raleigh and surrounding
communities.
* Some locations that will experience flooding include...
Raleigh, Cary, Wake Forest, Garner, Fuquay-Varina, Apex, Holly
Springs, Knightdale, Rolesville and Lake Wheeler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding. Excessive runoff from the heavy rain will cause
flash flooding of creeks and streams, roads, low lying and poor
drainage areas. Do not drive your vehicle into areas where water
covers the road.
Flood waters will also threaten some homes and businesses. If you
are experiencing flooding or live in a flood prone area, move to
higher ground.
&&
LAT...LON 3598 7843 3594 7839 3593 7837 3555 7868
3555 7881 3567 7886 3603 7857
$$
102 follow-up statements
117
WGUS72 KRAH 150542
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
142 AM EDT MON APR 15 2019
NCC183-150830-
/O.CON.KRAH.FF.W.0004.000000T0000Z-190415T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-
142 AM EDT MON APR 15 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM EDT FOR
CENTRAL WAKE COUNTY...
At 140 AM EDT, Doppler radar indicated a line of thunderstorms that
were continuously redeveloping and producing flooding over the
warned area. Area creeks and streams will likely continue to rise
after the rain ends. Portions of East Raleigh are the most likely to
experience flash flooding.
Some locations that will experience flooding include...
Raleigh, Cary, Wake Forest, Garner, Knightdale, Rolesville, Lake
Wheeler, Lake Benson and Falls Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Be
especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood.
&&
LAT...LON 3598 7843 3594 7839 3593 7837 3561 7863
3572 7882 3573 7881 3603 7856
$$
10984
WGUS72 KRAH 150644
FFSRAH
Flash Flood Statement
National Weather Service Raleigh NC
244 AM EDT MON APR 15 2019
NCC183-150653-
/O.CAN.KRAH.FF.W.0004.000000T0000Z-190415T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-
244 AM EDT MON APR 15 2019
...THE FLASH FLOOD WARNING FOR CENTRAL WAKE COUNTY IS CANCELLED...
The heavy rain has ended and waters are receding. Flooding is no
longer expected to pose a threat, however area creeks and streams
may still continue to rise as a result of the heavy rain. Please
continue to heed any remaining road closures. Turn around, don't
drown when encountering flooded roadways.
LAT...LON 3598 7843 3594 7839 3593 7837 3561 7863
3572 7882 3573 7881 3603 7856
$$
10What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Apr 15, 12:48 AM EDT, 36 minutes earlier.
Area forecast discussion, Apr 15, 12:48 AM EDT, 36 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 1248 AM EDT Mon Apr 15 2019 .SYNOPSIS... A cold front will cross central NC tonight, with following high pressure that will build overhead through early this week. && .NEAR TERM /THROUGH TONIGHT/... As of 810 PM Sunday... The Tornado Watch expired at 800 PM. The current boundary layer over central and eastern NC supports the expected lull in convective activity we are experiencing. The main cold front was pushing east into the Mountains with an associated QLCS. The line of storms extended from Tri Cities Tennessee south to Asheville, moving east at 25-30 mph. It appears that the higher dew points and associated instability will be enough to allow the line to strengthen as it pushes out from the Foothills into the Piedmont in the next few hours. The frontal forcing may very well pose a primary risk of strong to damaging wind gusts and embedded mesovortices/isolated tornadoes as the line affects the Triad region before midnight. We will have to wait and see if another Watch will be needed, but it appears likely (70 percent or so). The line should progress across much of the region overnight, exiting the I-95 corridor well before daybreak. Then, windy and much cooler and less humid for Monday! && .SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/... As of 1245 AM Monday... Quiet weather to start the long term with high pressure over central NC and then gradually sliding southeastward and out to sea. Temperatures will start out cold Tuesday morning with lows in the mid 30s to low 40s. This will bring a chance of frost to the usually cold areas, portions of the NW Piedmont and VA border counties. The high will then bring a warming trend to the area as southwesterly return flow presides over the area. Expect temperatures near 70 degrees Tuesday warming into the upper 70s to low 80s for Wednesday and Thursday. No precipitation is expected. && .LONG TERM /FRIDAY THROUGH SUNDAY/... As of 1245 AM Monday... Friday, precipitation chances will begin to increase from west to east as the next low pressure system approaches. A fair amount of uncertainty with regards to the model representation of the upper level pattern and then handling of a cutoff upper low. Current GFS has the low much further south as opposed to the ECMWF but as far as the actual surface frontal passage is concerned, there is actually pretty good agreement on a Friday evening/Friday night passage but rain out ahead of the front could start as early as Friday morning. The bulk of the precipitation should move through the CWA by 12Z Saturday but with high PW values and very tropical like soundings, expect some heavy rainfall amounts with this system with a couple of inches possible, which could present some flooding issues especially since this looks like a fairly slow moving frontal system as it translates from west to east with the possibility for many training storms. Once the main front moves through attention will turn to any lingering convection associated with the upper low, which again will depend on the final position. This activity could causing lingering showers through Sunday evening. For temperatures, mid to upper 70s expected on Friday, cooling off to the upper 60s to low 70s for the weekend. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... As of 300 PM Sunday... Mainly VFR conditions --with some lingering MVFR ones in ceilings at GSO/INT-- with a breezy sly surface wind and amidst scattered showers and storms, will prevail through this afternoon. MVFR ceilings are likely to redevelop throughout cntl NC tonight, along with the passage of another band or two of showers and storms with strong/damaging winds and isolated tornadoes, between 00Z-05Z at Piedmont sites and 02-07Z at FAY and RWI. A cold front will then sweep the preceding convection ewd and cause surface winds to veer to wnwly, with clearing skies. As cold air continues to spill across cntl NC behind the front on Mon, and as the mixed layer deepens with diurnal heating, wnwly wind gusts will peak between 25-30 kts - strongest north. Outlook: High pressure and VFR conditions will prevail through mid to late week, followed by a chance of stratus in increasingly moist sly flow Thu night-Fri morning, and another round of showers and storms Fri-Fri evening. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Badgett/MWS NEAR TERM...Badgett/MWS SHORT TERM...Ellis LONG TERM...Ellis AVIATION...Badgett/MWS
Hazardous weather outlook, Apr 15, 12:55 AM EDT, 29 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Raleigh NC 1255 AM EDT Mon Apr 15 2019 NCZ007-008-021>025-038>041-073>077-083>086-151100- Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson- Randolph-Chatham-Wake-Stanly-Montgomery-Moore-Lee-Harnett-Anson- Richmond-Scotland-Hoke- 1255 AM EDT Mon Apr 15 2019 ...TORNADO WATCH 72 IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Rest of Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. In addition, heavy downpours will lead to extensive ponding of water on the roads and street flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Patchy frost will be possible late Monday night, mostly in outlying areas. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather to the NWS in Raleigh. NCZ009>011-026>028-042-043-151100- Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Johnston-Wilson- 1255 AM EDT Mon Apr 15 2019 ...TORNADO WATCH 73 IN EFFECT UNTIL 7 AM EDT THIS MORNING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Rest of Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. In addition, heavy downpours will lead to extensive ponding of water on the roads and street flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Patchy frost will be possible late Monday night, mostly in outlying areas. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather to the NWS in Raleigh. NCZ078-088-089-151100- Wayne-Cumberland-Sampson- 1255 AM EDT Mon Apr 15 2019 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Rest of Tonight. A few strong thunderstorms are possible overnight. Wind gusts over 50 mph and small hail may occur. In addition, heavy downpours will lead to extensive ponding of water on the roads and street flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Patchy frost will be possible late Monday night, mostly in outlying areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 15, 12:23 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Raleigh NC
1223 AM EDT MON APR 15 2019
NCZ008-025-026-041-150500-
Franklin NC-Durham NC-Wake NC-Granville NC-
1223 AM EDT MON APR 15 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRANVILLE...
NORTHWESTERN WAKE...SOUTHEASTERN DURHAM AND WEST CENTRAL FRANKLIN
COUNTIES UNTIL 100 AM EDT...
At 1222 AM EDT, Doppler radar was tracking a strong thunderstorm over
Rdu International, or near Raleigh, moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Raleigh, Cary, Creedmoor, Wake Forest, Franklinton, Rdu
International, Morrisville, Youngsville, Falls Lake State Rec Area
and William B Umstead State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
A tornado watch remains in effect until 500 AM EDT for central North
Carolina.
LAT...LON 3619 7851 3618 7851 3618 7849 3617 7848
3617 7847 3616 7846 3617 7845 3616 7843
3608 7833 3576 7870 3587 7888 3621 7864
TIME...MOT...LOC 0422Z 218DEG 46KT 3589 7873
BAHSpecial weather statement, Apr 15, 12:35 AM EDT, 49 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1235 AM EDT MON APR 15 2019
NCZ021-038-150515-
Forsyth NC-Davidson NC-
1235 AM EDT MON APR 15 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FORSYTH AND
NORTHERN DAVIDSON COUNTIES UNTIL 115 AM EDT...
At 1234 AM EDT, Doppler radar was tracking a strong thunderstorm over
Cooleemee, or 7 miles south of Mocksville, moving northeast at 50
mph.
Wind gusts of 50 to 55 mph will be possible with this storm. This
storm is displaying some rotation. A warning may be needed
shortly with this storm.
Heavy rain and minor flooding will also be possible with this storm.
Locations impacted include...
Winston-Salem, High Point, Lexington, Thomasville, Kernersville,
Clemmons, Arcadia, Welcome and Sedge Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, and other light outdoor objects.
&&
LAT...LON 3584 8048 3583 8046 3584 8045 3583 8043
3585 8042 3584 8039 3586 8039 3588 8042
3589 8041 3589 8037 3596 8038 3599 8042
3618 8009 3597 8004 3591 8005 3574 8046
3577 8045 3579 8048 3581 8047 3583 8049
TIME...MOT...LOC 0434Z 240DEG 44KT 3579 8056
WSSSpecial weather statement, Apr 15, 12:48 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1248 AM EDT MON APR 15 2019
NCZ008-025-026-041-150515-
Franklin NC-Durham NC-Wake NC-Granville NC-
1248 AM EDT MON APR 15 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRANVILLE...
NORTHWESTERN WAKE...SOUTHEASTERN DURHAM AND WEST CENTRAL FRANKLIN
COUNTIES UNTIL 115 AM EDT...
At 1248 AM EDT, Doppler radar was tracking a strong thunderstorm over
Cary, moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Raleigh, Cary, Wake Forest, Franklinton, Rdu International,
Morrisville, Rolesville, Youngsville, Falls Lake State Rec Area and
William B Umstead State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
A tornado watch remains in effect until 500 AM EDT for central North
Carolina. A tornado watch also remains in effect until 700 AM EDT for
central North Carolina.
LAT...LON 3570 7873 3580 7890 3616 7859 3615 7842
3604 7834
TIME...MOT...LOC 0448Z 218DEG 49KT 3579 7877
BAHSpecial weather statement, Apr 15, 12:58 AM EDT, 26 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1258 AM EDT MON APR 15 2019
NCZ040-041-076-077-150600-
Lee NC-Chatham NC-Harnett NC-Wake NC-
1258 AM EDT MON APR 15 2019
...A STRONG THUNDERSTORM WILL AFFECT WESTERN HARNETT...LEE...
SOUTHWESTERN WAKE AND EASTERN CHATHAM COUNTIES UNTIL 200 AM EDT...
At 1257 AM EDT, Doppler radar was tracking an area of strong
thunderstorms west of Lillington and east of Sanford, moving
northeast at 50 mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding will also be possible with this storm.
Locations impacted include...
Raleigh, Cary, Sanford, Lillington, Garner, Fuquay-Varina, Angier,
Apex, Holly Springs and Morrisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways. Drivers are urged to slow down and use
extra caution to avoid hydroplaning.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 500 AM EDT for central North
Carolina. A tornado watch also remains in effect until 700 AM EDT for
central North Carolina.
LAT...LON 3529 7920 3531 7919 3534 7925 3539 7928
3587 7895 3586 7887 3566 7853 3520 7907
3519 7910
TIME...MOT...LOC 0457Z 211DEG 42KT 3540 7898
10Special weather statement, Apr 15, 12:59 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1259 AM EDT MON APR 15 2019
NCZ009>011-026-150530-
Franklin NC-Vance NC-Warren NC-Halifax NC-
1259 AM EDT MON APR 15 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN VANCE...WARREN...
NORTHWESTERN HALIFAX AND NORTH CENTRAL FRANKLIN COUNTIES UNTIL 130 AM
EDT...
At 1258 AM EDT, Doppler radar was tracking a strong thunderstorm near
Kittrell, or 7 miles southeast of Henderson, moving northeast at 55
mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Henderson, Warrenton, Norlina, Littleton, Kittrell, Macon, Ingleside,
Gillburg, Afton and South Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
A tornado watch remains in effect until 500 AM EDT for central North
Carolina. A tornado watch also remains in effect until 700 AM EDT for
central North Carolina.
LAT...LON 3651 7790 3650 7782 3649 7779 3647 7777
3611 7831 3625 7847 3655 7814 3654 7790
TIME...MOT...LOC 0458Z 227DEG 48KT 3624 7833
BAHSpecial weather statement, Apr 15, 1:15 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
115 AM EDT MON APR 15 2019
NCZ008>010-025-026-041-150615-
Franklin NC-Vance NC-Durham NC-Wake NC-Warren NC-Granville NC-
115 AM EDT MON APR 15 2019
...A STRONG THUNDERSTORM WILL AFFECT VANCE...WESTERN WARREN...CENTRAL
GRANVILLE...CENTRAL WAKE...SOUTHEASTERN DURHAM AND FRANKLIN COUNTIES
UNTIL 215 AM EDT...
At 114 AM EDT, Doppler radar was tracking an area of strong
thunderstorms from Raleigh to Lake Gaston, moving northeast at 55
mph.
Wind gusts up to 50 mph will be possible with this storm.
Heavy rain and minor flooding will also be possible with this storm.
Locations impacted include...
Raleigh, Durham, Cary, Henderson, Oxford, Creedmoor, Louisburg, Wake
Forest, Garner and Butner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around light outdoor objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways. Drivers are urged to slow down and use
extra caution to avoid hydroplaning.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 500 AM EDT for central North
Carolina. A tornado watch also remains in effect until 700 AM EDT for
central North Carolina.
LAT...LON 3565 7854 3586 7890 3654 7856 3654 7826
3623 7835 3623 7810
TIME...MOT...LOC 0514Z 216DEG 50KT 3586 7858
10The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:53 PM EDT | Special Weather Statement | RAH | Davidson, Guilford | 52 min |
| Apr 14, 11:36 PM EDT | Special Weather Statement | RAH | Forsyth | 54 min |
| Apr 15, 12:23 AM EDT | Special Weather Statement | RAH | Wake | 37 min |
| Apr 15, 12:35 AM EDT | Special Weather Statement | RAH | Davidson | 40 min |
| Apr 15, 12:42 AM EDT | Tornado Warning | RAH | Davidson, Forsyth | 33 min |
| Apr 15, 12:48 AM EDT | Special Weather Statement | RAH | Wake | 27 min |
| Apr 15, 12:58 AM EDT | Special Weather Statement | RAH | Lee | 62 min |
| Apr 15, 12:59 AM EDT | Special Weather Statement | RAH | Warren | 31 min |
| Apr 15, 1:03 AM EDT | Areal Flood Advisory | RAH | Wake | 3 hr |
| Apr 15, 1:06 AM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Randolph | 39 min |
| Apr 15, 1:10 AM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Vance, Warren | 35 min |
| Apr 15, 1:15 AM EDT | Special Weather Statement | RAH | Franklin, Granville, Vance, Wake | 60 min |
| Apr 15, 1:16 AM EDT | Severe Thunderstorm Warning | RAH | Harnett, Johnston, Wake | 44 min |
| Apr 15, 1:24 AM EDT | Severe Thunderstorm Warning | RAH | Franklin, Wake | 51 min |
| Apr 15, 1:39 AM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 51 min |
| Apr 15, 1:43 AM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Warren | 47 min |
| Apr 15, 1:46 AM EDT | Special Weather Statement | RAH | Guilford | 44 min |
| Apr 15, 1:48 AM EDT | Severe Thunderstorm Warning | RAH | Franklin, Halifax, Nash, Wake | 42 min |
| Apr 15, 2:14 AM EDT | Special Weather Statement | RAH | Moore, Richmond | 46 min |
| Apr 15, 2:27 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee, Moore, Randolph | 33 min |
| Apr 15, 2:28 AM EDT | Severe Thunderstorm Warning | RAH | Halifax | 17 min |
| Apr 15, 2:43 AM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Wilson | 62 min |
| Apr 15, 3:01 AM EDT | Special Weather Statement | RAH | Chatham, Durham, Harnett, Lee | 44 min |
| Apr 15, 3:13 AM EDT | Severe Thunderstorm Warning | RAH | Harnett, Lee | 14 min |
| Apr 15, 3:38 AM EDT | Special Weather Statement | RAH | Franklin, Wake, Warren | 52 min |
| Apr 15, 4:23 AM EDT | Special Weather Statement | RAH | Warren | 22 min |
Nearby
Flash Flood Warnings in North Carolina, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.